zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global exponential stability results for neutral-type impulsive neural networks. (English) Zbl 1186.34101
Summary: By using a Lyapunov-Krasovkii functional and combining it with the linear matrix inequality (LMI) approach, we analyze the global exponential stability of neutral-type impulsive neural networks. In addition, an example is provided to illustrate the applicability of the result using LMI control toolbox in MATLAB.

34K20Stability theory of functional-differential equations
92B20General theory of neural networks (mathematical biology)
34K20Stability theory of functional-differential equations
34K45Functional-differential equations with impulses
Full Text: DOI
[1] Balasubramaniam, P.; Samath, J. Abdul; Kumaresan, N.; Kumar, A. Vincent Antony: Solution of matrix Riccati differential equation for the linear linear quadratic singular system using neural networks, Appl. math. Comput. 182, 1832-1839 (2006) · Zbl 1107.65057 · doi:10.1016/j.amc.2006.06.020
[2] Balasubramaniam, P.; Samath, J. Abdul; Kumaresan, N.: Optimal control for nonlinear singular systems with quadratic performance using neural networks, Appl. math. Comput. 187, 1535-1543 (2007) · Zbl 1114.65336 · doi:10.1016/j.amc.2006.09.072
[3] Bouzerdoum, A.; Pattison, T. R.: Neural networks for quadratic optimization with bound constraints, IEEE trans. Neural networks 4, 293-303 (1993)
[4] Forti, M.; Tesi, A.: New conditions for global stability of neural networks with application to linear and quadratic programming problems, IEEE trans. Circuits. syst. I 42, 354-366 (1995) · Zbl 0849.68105 · doi:10.1109/81.401145
[5] Kennedy, M. P.; Chua, L. O.: Neural networks for non-linear programming, IEEE trans. Circuits. syst. 35, 554-562 (1988)
[6] Arik, S.: Global asymptotic stability of a large class of neural networks with constant time delays, Phys. lett. A 311, 504-511 (2003) · Zbl 1098.92501 · doi:10.1016/S0375-9601(03)00569-3
[7] Cao, J.; Zhou, D.: Stability analysis of delayed cellular neural networks, Neural networks 11, 1601-1605 (1998)
[8] Zhang, J.: Global stability analysis in delayed cellular neural networks, Comput. math. Appl. 45, 1707-1720 (2003) · Zbl 1045.37057 · doi:10.1016/S0898-1221(03)00149-4
[9] Cao, J.: On exponential stability and periodic solutions of cnns with delays, Phys. lett. A 267, 312-318 (2000) · Zbl 1098.82615 · doi:10.1016/S0375-9601(00)00136-5
[10] Zhang, Q.; Wei, X.; Xu, J.: Global exponential convergence analysis of delayed neural networks with time varying delays, Phys. lett. A 318, 537-544 (2003) · Zbl 1098.82616 · doi:10.1016/j.physleta.2003.09.062
[11] Chen, T.; Amari, S.: Stability of asymmetric Hopfield networks, IEEE trans. Neural networks 12, 159-163 (2001)
[12] Forti, M.; Manetti, S.; Marini, M.: A condition for global convergence of a class of symmetric neural networks, IEEE trans. Circuits syst. 39, 480-483 (1992) · Zbl 0775.92005 · doi:10.1109/81.153645
[13] Gopalsamy, K.; He, X. Z.: Stability in asymmetric Hopfield nets with transmission delays, Physica D 76, 344-358 (1994) · Zbl 0815.92001 · doi:10.1016/0167-2789(94)90043-4
[14] Guan, Z.; Chen, G.; Qin, Y.: On equilibria, stability and instability of Hopfield neural networks, IEEE trans. Neural networks 2, 534-540 (2000)
[15] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[16] Akhmetov, M. U.; Zafer, A.: Stability of the zero solution of impulsive differential equation by the Lyapunov second method, J. math. Anal. appl. 248, 69-82 (2000) · Zbl 0965.34007 · doi:10.1006/jmaa.2000.6864
[17] Guan, Z. H.; Lam, J.; Chen, G.: On impulsive autoassociative neural networks, Neural networks 13, 63-69 (2000)
[18] Liu, X. Zh.; Ballinger, G.: Boundedness for impulsive delay differential equations and applications to population growth models, Nonlinear anal. 53, 1041-1062 (2003) · Zbl 1037.34061 · doi:10.1016/S0362-546X(03)00041-5
[19] Xu, D.; Yang, Zh.Ch.: Impulsive delay differential inequality and stability of neural networks, J. math. Anal. appl. 305, 107-120 (2005) · Zbl 1091.34046 · doi:10.1016/j.jmaa.2004.10.040
[20] Yang, Zh.Ch.; Xu, D.: Stability analysis of delay neural networks with impulsive effects, IEEE trans. Circuits syst II: Express briefs 52, 517-521 (2005)
[21] Long, S.; Xu, D.: Delay-dependent stability analysis for impulsive neural networks with time varying delays, Neurocomputing 71, 1705-1713 (2008)
[22] Huang, Z. -T.; Yang, Q. -G.; Luo, X. -S.: Exponential stability of impulsive neural networks with time-varying delays, Chaos solitons fractrals 35, 770-780 (2008) · Zbl 1139.93353 · doi:10.1016/j.chaos.2006.05.089
[23] Xia, Y.; Cao, J.; Cheng, S. S.: Global exponential stability of delayed cellular neural networks with impulses, Neurocomputing 70, 2495-2501 (2007)
[24] Yang, Y.; Cao, J.: Stability and periodicity in delayed cellular neural networks with impulsive effects, Nonlinear anal. RWA 8, 362-374 (2007) · Zbl 1115.34072 · doi:10.1016/j.nonrwa.2005.11.004
[25] Qiu, J.: Exponential stability of impulsive neural networks with time-varying delays and reaction--diffusion terms, Neurocomputing 70, 1102-1108 (2007)
[26] Ahmed, S.; Stamova, I. M.: Global exponential stability for impulsive cellular neural networks with time-varying delays, Nonlinear anal. TMA 69, 786-795 (2008) · Zbl 1151.34061 · doi:10.1016/j.na.2008.02.067
[27] K. Li, Stability analysis for impulsive Cohen--Grossberg neural networks with time-varying delays and distributed delays, Nonlinear Anal. RWA, in press (doi:10.1016/j.nonrwa.2008.08.005)
[28] Song, Q.; Zhang, J.: Global exponential stability of impulsive Cohen--Grossberg neural network with time-varying delays, Nonlinear anal. RWA 9, 500-510 (2008) · Zbl 1142.34046 · doi:10.1016/j.nonrwa.2006.11.015
[29] Zhang, Y.; Sun, J. T.: Boundedness of the solutions of impulsive differential systems with time-varying delay, Appl. math. Comput. 154, 279-288 (2004) · Zbl 1062.34091 · doi:10.1016/S0096-3003(03)00712-4
[30] J. Cao, S. Zhong, Y. Hu, Global stability analysis for a class of neural networks with time varying delays and control input, Appl. Math. Comput. (in press) · Zbl 1128.34046 · doi:10.1016/j.amc.2006.12.048
[31] Park, J. H.; Kwon, O. M.; Lee, S. M.: LMI optimization approach on stability for delayed neural networks of neutral-type, Appl. math. Comput. 196, 236-244 (2008) · Zbl 1157.34056 · doi:10.1016/j.amc.2007.05.047
[32] Qiu, J.; Cao, J.: Delay-dependent robust stability of neutral-type neural networks with time delays, J. math. Control sci. Appl. 1, 179-188 (2007) · Zbl 1170.93364
[33] H. Mai, X. Liao, C. Li, A semi-free weighting matrices approach for neutral-type delayed neural networks, J. Comput. Appl. Math., in press, (doi:10.1016/j.cam.2008.06.016) · Zbl 1165.65039
[34] Xu, S.; Lam, J.; Ho, D. W. C.; Zou, Y.: Delay-dependent exponential stability for a class of neural networks with time delays, J. comput. Math. appl. 183, 16-28 (2005) · Zbl 1097.34057 · doi:10.1016/j.cam.2004.12.025
[35] Liu, M.: Delayed standard neural network models for control systems, IEEE trans. Neural networks 18, 1376-1391 (2007)
[36] Berman, A.; Plemmons, R. J.: Nonnegative matrices in mathematical sciences, (1979) · Zbl 0484.15016
[37] Gahinet, P.; Nemirovski, A.; Laub, A.; Chilali, M.: LMI control toolbox user’s guide, (1995)